Vol. 8, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
Other MSP Journals
Counting formulas for CM-types

Masanari Kida

Vol. 8 (2019), No. 4, 343–356

We prove various counting formulas for CM-types of CM-fields and use them to construct infinite families of degenerate CM-types.

CM-types, degenerate CM-types, Hodge conjecture
Mathematical Subject Classification 2010
Primary: 11G15, 14K22
Received: 14 March 2019
Revised: 17 May 2019
Accepted: 31 May 2019
Published: 11 October 2019
Masanari Kida
Department of Mathematics
Faculty of Science Division I
Tokyo University of Science